Open Access
Translator Disclaimer
November, 1984 On Diffusion Processes and Their Semigroups in Hilbert Spaces with an Application to Interacting Stochastic Systems
G. Leha, G. Ritter
Ann. Probab. 12(4): 1077-1112 (November, 1984). DOI: 10.1214/aop/1176993143

Abstract

We study solutions to stochastic differential equations in Hilbert space. In particular we give sufficient conditions for nonexplosion and for the associated semigroup to be of Feller type. We also give applications to systems of stochastic differential equations.

Citation

Download Citation

G. Leha. G. Ritter. "On Diffusion Processes and Their Semigroups in Hilbert Spaces with an Application to Interacting Stochastic Systems." Ann. Probab. 12 (4) 1077 - 1112, November, 1984. https://doi.org/10.1214/aop/1176993143

Information

Published: November, 1984
First available in Project Euclid: 19 April 2007

zbMATH: 0546.60082
MathSciNet: MR757771
Digital Object Identifier: 10.1214/aop/1176993143

Subjects:
Primary: 60J60
Secondary: 60H10 , 60H20 , 60K35

Keywords: diffusion process , Feller semigroup , interacting process , interacting stochastic system , nonexplosion , Stochastic differential equation in Hilbert space

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.12 • No. 4 • November, 1984
Back to Top